# SDR DALA2023070505433

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 74,459 hours, 28,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 ESCAPE SLIDE ARMED CONDITION INDICATORS-3L DOOR KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: FOUND DOOR 3L DOOR KNOCKER RUBBING ON DOOR LINER. ADJUSTED DOOR LINER. OPS NORMAL. (2844656)
